# SDR SWAA022530

- Difficulty date: October 24, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 55,623 hours, 25,113 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 65C19901
- Condition: Misrouted
- Location: Aft Svc Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND AFT SVC DOOR EMERGENCY EVAC SLIDE GIRT BAR CABLE MISROUTED.  REROUTED CABLE PER MM.
